# SDR 2008UALA05759

- Difficulty date: September 17, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 35,201 hours, 13,499 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 150 CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED BEAM.  ASSEMBLED AND PICKED UP HOLES.  ATTACHED TO BEAM 95 AND STARTED INSTALLATION.  INSTALLED BEAM.
